# SDR 99ZZZX2774

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7275C
- Make and model: Cessna 172R
- Aircraft serial: 17280503
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Stuck
- Location: Cockpit
- Part time: 17 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACHOMETER NEEDLE STUCK AT SEVERAL DIFFERENT PLACES ON FACE AND WOULD LAG RPM CHANGES.  THIS WAS THE SECOND TACHOMETER TO BE INSTALLED IN THIS ACFT SINCE ACFT WAS NEW (82.5 HRS).  PROBLEM WAS CORRECTED BY REPLACEMENT OF TACHOMETER WITH S/N 0798 AND TACHOMETER CABLE P/N S2550-2.  SUBMITTER SUSPECTED THE TACH CABLE WAS TOO LONG AND PRESSING THE TACH SHAFT TOWARD THE NEEDLE SHAFT BINDING THE NEEDLE SHAFT.
